# SDR CA090106005

- Difficulty date: January 3, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 45,778 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid Valve
- Part number: 32025041
- Condition: Mismanufactured
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MX REPLACED THE BLEED AIR VALVE SOLENOID FOR A FLIGHT SNAG.  THE PN 320250-4-1 SOLENOID IS LOCATED IN THE RT WW OF THE ACFT.  AFTER REPLACEMENT OF THE VALVE THE AME DID NOT NOTICE THAT THE ELECTRICAL CONNECTION FOR THE CANNON CONNECTOR ON THE VALVE WAS ORIENTED DIFFERENTLY THAN THE PREVIOUS VALVE WHICH WAS REMOVED.  THE WIRE HARNESS AND CONNECTOR WAS ABLE TO BE HOOKED UP IN THIS DIFFERENT CONFIGURATION.  NORMALLY WITH THE VALVE INSTALLED, LOOKING FORWARD THE CONNECTOR IN AT A 2 OCLOCK POSITION. THIS REPLACEMENT VALVE HAS THE CONNECTOR LOCATED AT APPROXIMATELY THE 6 OCLOCK POSITION.  THE ACFT WAS DISPATCHED AND AFTER TAKEOFF THE CREW RETRACTED THE GEAR AND NOTICED THE RT MLG REMAINED IN TRANSIT RATHER THAN LOCKING IN THE UP POSITION.  THE GEAR WAS RECYCLED WITH NO SUCCESS.  THE CREW ELECTED TO RETURN TO THE AIRPORT AND LANDED WITHOUT FURTHER PROBLEMS.  MX IMMEDIATELY NOTICED THAT THE NR 3 TIRE HAD MARKINGS ON IT FROM CONTACTING THE BLEED AIR SOLENOID CONNECTOR WHEN IT WAS ATTEMPTED TO BE RETRACTED.  THIS DAMAGED THE VALVE BRACKET AND THE CONNECTOR, THE VALVE WAS NOT DAMAGED.  MX REALIGNED THE CANNON CONNECTOR AND REINSTALLED THE VALVE WITH A NEW BRACKET, PERFORMED A GEAR SWING AND RELEASED THE ACFT.
